# SDR ASAA2012070992514

- Difficulty date: July 9, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 18,534 hours, 5,708 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO LOAD FMCS.  VERIFIED DEFECT, CYCLED NR 1 & 2 FMC CIRCUIT BREAKERS, BOTH OPS NORMAL REF MM 34-61-00. NO HISTORY PAST 30 DAYS. VERIFICATION FLIGHT SUCCESSFUL.
